# SDR QXEA200700106

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 14,472 hours, 14,762 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2360: DU BAD CONF MESSAGE ON ED.  UNABLE TO CLEAR USING CHECKLIST.  MAINTENANCE CYCLED SHIPS POWER.  MESSAGE WENT AWAY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
